BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Purczyński Jan (Uniwersytet Szczeciński), Hozer Józef (Uniwersytet Szczeciński)
Title
Aproksymacja nieliniowego równania rekurencyjnego równaniem liniowym
The Approximation of a Non-Linear Recurrence Equation by Means of a Linear Equation
Source
Przegląd Statystyczny, 1998, vol. 45, z. 4, s. 505-523, bibliogr. 4 poz.
Statistical Review
Keyword
Równania liniowe, Zastosowanie matematyki
Linear equation, Applications of mathematics
Note
summ.
Abstract
This study suggests two variants of the approximation of a non-linear recurrent equation by means of a linear equation. Variant I is based on equations (27), (28), and variant II stems from dependence (28), (20). The examined examples indicate the better matching of variant II. A restriction for the application of the method is the instance when the initial value Q is situated close to the limits of the permissible interval (Qd, Qg), with the exception of the instance when Qd=0. (original abstract)
Accessibility
The Main Library of the Cracow University of Economics
The Library of Warsaw School of Economics
The Library of University of Economics in Katowice
The Main Library of Poznań University of Economics and Business
The Main Library of the Wroclaw University of Economics
Bibliography
Show
  1. Dahlgnist G., Björck A., Metody numeryczne, PWN, Warszawa 1983.
  2. Hozer J., Mikroekonometria, PWE, Warszawa 1993.
  3. Kożniewska I., Równania rekurencyjne, PWN, Warszawa 1972.
  4. Purczyński J., Hozer i., Zastosowanie równania logistycznego w modelu ekonometrycznym. Przegląd Statystyczny (w druku).
Cited by
Show
ISSN
0033-2372
Language
pol
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu